Couplings for processes with independent increments
David Criens
Statistics & Probability Letters, 2019, vol. 146, issue C, 161-167
Abstract:
Strassen’s theorem states that the usual stochastic order of two processes is equivalent to the existence of a pathwise ordered coupling. In the case of processes with independent increments, we construct explicit pathwise ordered couplings under suitable conditions on the characteristics of the processes. To formalize the couplings we use independent decompositions, a redistribution mechanism for jumps and Itô’s map, which relates general Lévy measures to a reference Lévy measure.
Keywords: Stochastic order; Coupling; Independent increments (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715218303638
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:146:y:2019:i:c:p:161-167
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
DOI: 10.1016/j.spl.2018.11.016
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().